# SDR REXA2024052300397

- Difficulty date: November 1, 2023
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670332641
- Condition: Corroded
- Location: Bs 477 S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R SPLICE AT F.S. 477 CIRC. JOINT IS CORRODED.    REPLACED STRINGER 19R SPLICE P/N SH670-33264-1 AT F.S. 477 JOINT IAW CRJ-900 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01
